HIV + "Buffalo Hump"
Jun 29, 2009
Response from Dr. Pierone
The antiretroviral medications that are most closely linked with buffalo hump are the protease inhibitors. The regimen that you are on is a triple nucleoside combination and would not be expected to cause a return of this issue.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore Throat After Sex With Stripper Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
- Human Immunodeficiency Virus Causing Joint Pain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.